Alert archive / Indiana / Small Craft Advisories in 2026
Small Craft Advisory 21, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Mar 27, 2026, 3:05 PM EDT. It took effect at Mar 28, 2026, 1:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2026, 3:05 PM EDT (19:05 UTC)
- In effect from
- Mar 28, 2026, 1:00 AM EDT
- Expired
- Mar 28, 2026, 11:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
129 WHUS73 KIWX 271905 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 305 PM EDT Fri Mar 27 2026 LMZ043-046-280315- /O.NEW.KIWX.SC.Y.0021.260328T0500Z-260328T1500Z/ New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 305 PM EDT Fri Mar 27 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 11 AM EDT SATURDAY... * WHAT...North winds 10 to 20 knots with gusts up to 25 knots and waves 4 to 7 feet expected. * WHERE...Michigan City IN to St Joseph MI. * WHEN...From 1 AM to 11 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
012 WHUS73 KIWX 280156 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 956 PM EDT Fri Mar 27 2026 LMZ043-046-281000- /O.CON.KIWX.SC.Y.0021.260328T0500Z-260328T1500Z/ New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 956 PM EDT Fri Mar 27 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 11 AM EDT SATURDAY... * WHAT...North winds 10 to 20 knots with gusts up to 25 knots and waves 4 to 7 feet expected. * WHERE...Michigan City IN to St Joseph MI. * WHEN...From 1 AM to 11 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
259 WHUS73 KIWX 280805 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 405 AM EDT Sat Mar 28 2026 LMZ043-046-281500- /O.CON.KIWX.SC.Y.0021.000000T0000Z-260328T1500Z/ New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 405 AM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WHAT...North winds 10 to 20 knots becoming southwest at 5 to 15 knots in the afternoon. Gusts up to 25 knots in the morning. Waves 3 to 6 feet subsiding to 2 to 4 feet by late morning. * WHERE...Michigan City IN to St Joseph MI. * WHEN...Until 11 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MCD
907 WHUS73 KIWX 281456 MWWIWX URGENT - MARINE WEATHER MESSAGE National Weather Service Northern Indiana 1056 AM EDT Sat Mar 28 2026 LMZ043-046-281600- /O.EXP.KIWX.SC.Y.0021.000000T0000Z-260328T1500Z/ New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 1056 AM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EDT THIS MORNING... Winds and waves have diminished. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Mar 27, 2:11 PM EDT, 54 minutes earlier. Its key messages:
- Chilly tonight into Saturday with lows in the 20s and highs in the 40s.
- Warming trend Sunday through Tuesday with highs well into the 70s by Tuesday.
- Showers and chances for storms return Monday night through Wednesday, best chances Tuesday night (70%).
Area forecast discussion, Mar 27, 2:11 PM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
211 PM EDT Fri Mar 27 2026
.KEY MESSAGES...
- Chilly tonight into Saturday with lows in the 20s and highs in
the 40s.
- Warming trend Sunday through Tuesday with highs well into the 70s
by Tuesday.
- Showers and chances for storms return Monday night through
Wednesday, best chances Tuesday night (70%).
&&
.DISCUSSION...
Issued at 211 PM EDT Fri Mar 27 2026
A moisture starved shortwave will drop southeast through the central
Great Lakes tonight bringing a secondary surge of colder air through
into Saturday morning. A few flurries may even clip northeast
portions of the forecast area tonight along the associated secondary
trough. A broad surface high will then move overhead on Saturday
behind tonight's wave with light winds and plenty of sunshine.
Thermal troughing will be slow to erode however with Saturday's
highs only reach the 40s.
Low amplitude, upper ridging builds east into the Midwest Sunday
into Monday, while low level southwest flow increases on the
backside of Saturday's low level anticyclone. This will support a
warming trend with highs recovering up to near 60 Sunday, and 70
Monday. Better moisture return in this regime doesn't really kick in
until later Sunday and Monday when a weak warm front will lift
through. Deeper moisture does appear limited however with a dry
forecast retained.
A relatively strong shortwave trough will track east through the
Upper Midwest and Great Lakes Monday night into Tuesday night. This
upper wave and ongoing low level moisture advection will allow a sfc
low to develop into the western/northern Great Lakes, which will
eventually force a trailing cold front through around Tuesday night.
A lead wave lifting out of the Four Corners and decent advective
forcing could be enough to generate showers/storms as early as
Monday night, with most of Tuesday likely warm, breezy and unstable
in the system warm sector. Widespread showers and thunderstorms
would likely accompany the frontal passage Tuesday night given the
good forcing and adequate moisture/lapse rates/instability. There
remains model spread however regarding the timing and low level
moisture return. With that said, this is the next period of
interest to watch for heavy rain and strong to severe storms.
&&
.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 152 PM EDT Fri Mar 27 2026
Weak low level convergence with inverted sfc trough feature and
cold air advection have allowed for maintenance of MVFR stratocu
today. This inverted trough should continue to shift east
through the remainder of the afternoon allowing for the lighter
north/northeast winds at KFWA to become northwest with speeds
increasing into the 10 to 15 knot range. MVFR stratocu should
continue to thin through the remainder of the afternoon with
gradual rising bases with this deck. A vort max across the
western Great Lakes will shift across the eastern Great Lakes
this evening with another sfc trough and reinforcing cold
frontal push likely bringing a period of some VFR stratocu
overnight. Strong deep layer subsidence will be in store for
Saturday with mainly clear skies and light winds as sfc
anticyclone builds into the region.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...None.
OH...None.
MI...None.
MARINE...Small Craft Advisory until 3 PM EDT this afternoon for LMZ043-
046.
&&
DISCUSSION...Steinwedel
AVIATION...MarsiliHazardous weather outlook, Mar 27, 5:29 AM EDT, 9 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 529 AM EDT Fri Mar 27 2026 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-280930- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte- Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte- Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI- Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 529 AM EDT Fri Mar 27 2026 /429 AM CDT Fri Mar 27 2026/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-280930- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 529 AM EDT Fri Mar 27 2026 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 27, 11:38 AM EDT, 3 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
1138 AM EDT Fri Mar 27 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM Tstm Wnd Dmg 2 E Van Buren 40.62N 85.46W
03/26/2026 Grant IN Broadcast Media
Delayed report of damage to a shed and tree
damage with large limbs downed near 400N and
1150E.
&&
NDMLocal storm report, Mar 27, 11:53 AM EDT, 3 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
1153 AM EDT Fri Mar 27 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM Tstm Wnd Dmg 1 N Van Wert 40.88N 84.58W
03/26/2026 Van Wert OH Public
Delayed report of tree damage near 2nd and
3rd streets in Van Wert, OH.
&&
NDMLocal storm report, Mar 27, 12:29 PM EDT, 2 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
1229 PM EDT Fri Mar 27 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM Tstm Wnd Dmg 3 E La Fontaine 40.67N 85.67W
03/26/2026 Wabash IN Broadcast Media
Delayed report of some roof damage and a
tree downed. Time estimated from radar.
&&
NDMLocal storm report, Mar 27, 12:31 PM EDT, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
1231 PM EDT Fri Mar 27 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM Tstm Wnd Dmg 2 SW Banquo 40.67N 85.65W
03/26/2026 Wabash IN Broadcast Media
Delayed report of roof damage to a
residence. Time estimated from radar.
&&
NDMLocal storm report, Mar 27, 12:57 PM EDT, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
1257 PM EDT Fri Mar 27 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM Tstm Wnd Dmg 2 NE Logansport 40.77N 86.33W
03/26/2026 Cass IN 911 Call Center
Delayed report or tree down across the road
on Greenlawn Drive. Time estimated from
radar.
&&
NDMLocal storm report, Mar 27, 1:37 PM EDT, 1 hour 28 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Northern Indiana
137 PM EDT Fri Mar 27 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM Hail 1 W Three Rivers 41.94N 85.64W
03/26/2026 M0.75 Inch St. Joseph MI Public
Report from mPING: Dime (0.75 in.).
0620 PM Tstm Wnd Dmg 1 WNW Bruce Lake Statio 41.07N 86.42W
03/26/2026 Fulton IN Emergency Mngr
tree downed.
0624 PM Tstm Wnd Dmg Winamac 41.05N 86.60W
03/26/2026 Pulaski IN Public
Photo on Facebook of a large tree uprooted
in Winamac. Time estimated via radar.
0625 PM Hail 1 NNE Lake Manitou 41.06N 86.18W
03/26/2026 M1.00 Inch Fulton IN Public
0625 PM Hail 6 WSW Ripley 41.06N 86.76W
03/26/2026 M1.00 Inch Pulaski IN Emergency Mngr
0630 PM Tstm Wnd Dmg Fulton 40.95N 86.26W
03/26/2026 Fulton IN Amateur Radio
Corrects previous tstm wnd dmg report from
Fulton. Roof damage to a store in Fulton,
IN. Time estimated from radar.
0630 PM Tstm Wnd Dmg 1 S Bruce Lake Station 41.06N 86.42W
03/26/2026 Fulton IN Emergency Mngr
Large tree downed on State Road 17 and 1227
N.
0630 PM Tstm Wnd Dmg 1 ENE Logansport 40.76N 86.33W
03/26/2026 Cass IN Public
Tree down onto the 2800 block of High
Street. Time estimated via radar.
0630 PM Tstm Wnd Dmg 3 SSW Metea 40.83N 86.33W
03/26/2026 Cass IN Public
Tree down 6 miles north of Logansport on SR
25. Time estimated via radar.
0633 PM Hail Rochester 41.06N 86.20W
03/26/2026 E1.00 Inch Fulton IN Public
Photo on Facebook of mainly dime to penny
size hail with a few quarters mixed in. Time
estimated via radar.
0635 PM Hail 2 SSW Brushy Prairie 41.61N 85.27W
03/26/2026 M0.75 Inch Lagrange IN Trained Spotter
0635 PM Hail 2 W Rochester 41.06N 86.23W
03/26/2026 M1.00 Inch Fulton IN Trained Spotter
0636 PM Tstm Wnd Dmg 1 E Dunkirk 40.75N 86.38W
03/26/2026 Cass IN Emergency Mngr
Tree downed near Cliff Drive and Cicott
Street. Time estimated from radar.
0637 PM Tstm Wnd Dmg 1 NE Logansport 40.77N 86.35W
03/26/2026 Cass IN Emergency Mngr
Damage to house, ripped fascia and some
damage to part of roof. Time estimated from
radar.
0640 PM Tstm Wnd Dmg 2 N Logansport 40.78N 86.35W
03/26/2026 Cass IN Public
Delayed report of downed tree. Time
estimated from radar.
0640 PM Tstm Wnd Dmg 1 SE Adamsboro 40.77N 86.25W
03/26/2026 Cass IN Emergency Mngr
Trees downed east of Logansport on
Logansport Road. Time estimated from radar.
0645 PM Tstm Wnd Gst 1 E Walton 40.66N 86.22W
03/26/2026 M64 MPH Cass IN Mesonet
Mesonet station FW1989 Walton.
0645 PM Hail 1 NW Hamilton 41.54N 84.93W
03/26/2026 E1.00 Inch Steuben IN Public
Report from mPING: Quarter (1.00 in.).
0654 PM Hail Edgerton 41.45N 84.75W
03/26/2026 M1.00 Inch Williams OH Public
Time estimated via radar.
0700 PM Hail Bryan 41.47N 84.55W
03/26/2026 M1.50 Inch Williams OH Fire Dept/Rescue
.
0700 PM Hail 2 NW Bryan 41.49N 84.57W
03/26/2026 M1.00 Inch Williams OH Amateur Radio
0700 PM Hail 3 E Somerset 40.68N 85.78W
03/26/2026 E1.75 Inch Wabash IN Public
Reported by Trained Spotter.
0700 PM Tstm Wnd Dmg 3 SSE Ashley 41.48N 85.05W
03/26/2026 De Kalb IN Amateur Radio
Semi blown over at mile marker 337 on
Interstate 69.
0700 PM Tstm Wnd Dmg 1 SSE Hallock 41.51N 84.55W
03/26/2026 Williams OH Local Official
Powerlines down on county road G between
county rd 13 and county rd 15. Time
estimated via radar.
0701 PM Hail Bryan 41.47N 84.55W
03/26/2026 M1.50 Inch Williams OH Public
Photo on Facebook showing several hailstones
of quarter size with a few ping pong ball
size ones mixed in as well. Time estimated
via radar.
0701 PM Tstm Wnd Dmg 2 NNE Bryan 41.49N 84.54W
03/26/2026 Williams OH Public
Powerlines down on SR 15 near Bryan. Time
estimated via radar.
0702 PM Hail Bryan 41.47N 84.55W
03/26/2026 M1.50 Inch Williams OH Public
Time estimated via radar.
0703 PM Tstm Wnd Dmg 1 ENE La Fontaine 40.68N 85.70W
03/26/2026 Wabash IN Trained Spotter
Large tree limbs downed near America Rd and
1050 S. Time estimated from radar.
0705 PM Hail 1 NNW Bryan 41.48N 84.55W
03/26/2026 M1.75 Inch Williams OH Public
0705 PM Tstm Wnd Dmg Bryan 41.47N 84.55W
03/26/2026 Williams OH 911 Call Center
Reports of trees downed in Bryan. Time
estimated from radar.
0706 PM Tstm Wnd Dmg 3 E La Fontaine 40.67N 85.67W
03/26/2026 Wabash IN Broadcast Media
Delayed report of some roof damage and a
tree downed. Time estimated from radar.
0706 PM Hail Lincolnville 40.75N 85.68W
03/26/2026 E1.00 Inch Wabash IN Public
Photo on Facebook showing quarter size hail.
Time estimated via radar.
0706 PM Hail Ney 41.38N 84.52W
03/26/2026 M1.75 Inch Defiance OH Broadcast Media
Broadcast media relays photos of golf ball
size hail in Ney. Time estimated via radar.
0706 PM Tstm Wnd Dmg 3 SSW Banquo 40.65N 85.63W
03/26/2026 Huntington IN Emergency Mngr
Damage to silos and sheds near 9670W and
1200S. Time estimated from radar.
0707 PM Tstm Wnd Dmg 2 SW Banquo 40.67N 85.65W
03/26/2026 Wabash IN Broadcast Media
Delayed report of roof damage to a
residence. Time estimated from radar.
0707 PM Hail Stryker 41.50N 84.42W
03/26/2026 M1.00 Inch Williams OH Amateur Radio
0708 PM Hail Brunersburg 41.31N 84.39W
03/26/2026 M1.75 Inch Defiance OH Public
Hail between quarter and golf ball size
reported just after 7 PM in Brunersburg.
0709 PM Hail Ney 41.38N 84.52W
03/26/2026 M1.00 Inch Defiance OH Amateur Radio
.
0710 PM Hail Brunersburg 41.31N 84.39W
03/26/2026 E1.50 Inch Defiance OH Trained Spotter
Hail around half-dollar to ping pong sized.
0710 PM Hail 4 S Andrews 40.80N 85.60W
03/26/2026 M1.00 Inch Huntington IN Trained Spotter
0710 PM Hail Mount Etna 40.74N 85.56W
03/26/2026 M2.00 Inch Huntington IN Public
Photo on Facebook showing 2 inch diameter
hail in Mount Etna. Time estimated via
radar.
0710 PM Hail 3 N Mount Etna 40.79N 85.56W
03/26/2026 M2.75 Inch Huntington IN Public
Photo on Facebook showing hailstone the size
of a medium sized lemon (estimating 2 to 3
inches). Public report from north of Mt Etna
off of SR 9. Time estimated via radar.
0711 PM Hail 4 N Mount Etna 40.80N 85.55W
03/26/2026 M1.75 Inch Huntington IN Emergency Mngr
Golf ball hail reported State Road 9 and 200
South. Time estimated from radar.
0711 PM Hail 4 W Ridgeville Corners 41.44N 84.32W
03/26/2026 E1.75 Inch Henry OH Public
Report from mPING: Golf Ball (1.75 in.).
0712 PM Hail Ayersville 41.24N 84.29W
03/26/2026 M1.00 Inch Defiance OH Public
Photo on Facebook showing numerous quarter
size hailstones in Ayersville. Time
estimated via radar.
0712 PM Hail Archbold 41.52N 84.31W
03/26/2026 M1.00 Inch Fulton OH Public
Time estimated via radar. Photo on Facebook
of quarter size hail.
0712 PM Hail 3 NNE Brunersburg 41.34N 84.36W
03/26/2026 E1.00 Inch Defiance OH Amateur Radio
0712 PM Hail Lancaster 40.75N 85.51W
03/26/2026 M1.50 Inch Huntington IN Public
Photo on Facebook show hail between quarter
and golf ball size near Lancaster. Time
estimated via radar.
0712 PM Hail 1 N Defiance 41.30N 84.36W
03/26/2026 E1.50 Inch Defiance OH Public
Between half dollar and ping pong sized
hail.
0712 PM Hail 4 SE Andrews 40.82N 85.54W
03/26/2026 M1.75 Inch Huntington IN Emergency Mngr
emergency management relays photos of
quarter to golf ball size hail south of
Huntington. Time estimated via radar.
0713 PM Hail Defiance 41.28N 84.36W
03/26/2026 M1.50 Inch Defiance OH Public
.
0713 PM Hail Defiance 41.28N 84.36W
03/26/2026 M1.75 Inch Defiance OH Public
Photo on Facebook showing a hailstone the
size of a golf ball. Time estimated via
radar.
0714 PM Tstm Wnd Dmg 1 N Fairfield Center 41.49N 85.13W
03/26/2026 De Kalb IN Amateur Radio
Tree and power lines down near County Road
10 and County Road 13.
0715 PM Tstm Wnd Dmg Van Buren 40.62N 85.50W
03/26/2026 Grant IN Public
Photo on Facebook showing two very large
trees uprooted in Van Buren. Time estimated
via radar.
0717 PM Tstm Wnd Dmg 2 E Van Buren 40.62N 85.46W
03/26/2026 Grant IN Broadcast Media
Delayed report of damage to a shed and tree
damage with large limbs downed near 400N and
1150E.
0717 PM Hail 3 N Van Buren 40.65N 85.50W
03/26/2026 E0.75 Inch Huntington IN Public
Report from mPING: Dime (0.75 in.).
0717 PM Hail 3 S Wauseon 41.51N 84.14W
03/26/2026 M1.00 Inch Fulton OH Public
0717 PM Hail Jewell 41.32N 84.28W
03/26/2026 E1.00 Inch Defiance OH Trained Spotter
Dime to quarter sized hail.
0717 PM Hail 2 NNW Warren 40.72N 85.44W
03/26/2026 E1.75 Inch Huntington IN Trained Spotter
Ping pong to golf ball sized hail near
intersection of I 69 and Warren road.
0718 PM Hail Warren 40.69N 85.42W
03/26/2026 M1.00 Inch Huntington IN Public
Numerous photos and reports showing quarter
size hail in Warren. Time estimated via
radar.
0718 PM Hail 1 SE Warren 40.67N 85.41W
03/26/2026 M1.75 Inch Huntington IN Storm Chaser
Storm chaser reports golf ball size hail on
SR 218 near Warren. Time estimated via
radar.
0719 PM Hail Warren 40.69N 85.42W
03/26/2026 E1.75 Inch Huntington IN Emergency Mngr
Time estimated from radar.
0720 PM Hail Defiance 41.28N 84.36W
03/26/2026 M1.00 Inch Defiance OH Public
Reported by Trained Spotter.
0720 PM Hail 3 NNW Majenica 40.82N 85.47W
03/26/2026 M1.00 Inch Huntington IN Public
Corrects previous hail report from 3 NNW
Majenica. Quarter size hail 2 miles south of
J Edward Roush Lake. Time given in report.
0721 PM Hail 2 SW Independence 41.27N 84.31W
03/26/2026 E0.75 Inch Defiance OH Public
Report from mPING: Dime (0.75 in.).
0722 PM Hail Napoleon 41.39N 84.13W
03/26/2026 M0.88 Inch Henry OH Public
Nickel size hail reported in Napoleon at
7:22 PM EDT.
0723 PM Hail 1 SSW Buckeye 40.68N 85.36W
03/26/2026 E1.25 Inch Huntington IN Emergency Mngr
Estimated half dollar sized hail near
Warren, IN. Time estimated from radar.
0724 PM Hail Holgate 41.25N 84.13W
03/26/2026 M2.00 Inch Henry OH Public
Picture of hailstones measuring 2 inches in
diameter in Holgate. Time estimated via
radar.
0725 PM Tstm Wnd Gst Convoy 40.92N 84.71W
03/26/2026 M60 MPH Van Wert OH Emergency Mngr
0725 PM Hail 4.5 NNW Napoleon 41.45N 84.16W
03/26/2026 M0.88 Inch Henry OH Cocorahs
0728 PM Tstm Wnd Dmg 1 N Van Wert 40.88N 84.58W
03/26/2026 Van Wert OH Public
Delayed report of tree damage near 2nd and
3rd streets in Van Wert, OH.
0730 PM Tstm Wnd Dmg 2 NE Logansport 40.77N 86.33W
03/26/2026 Cass IN 911 Call Center
Delayed report or tree down across the road
on Greenlawn Drive. Time estimated from
radar.
0730 PM Hail 2 S Poneto 40.63N 85.22W
03/26/2026 M1.50 Inch Wells IN Broadcast Media
Media report relayed of golf ball sized hail
south of Poneto, IN. Time estimated from
radar.
0730 PM Hail Hamler 41.23N 84.03W
03/26/2026 M2.00 Inch Henry OH Broadcast Media
Photos relayed by broadcast media of a home
damaged in Hamler due to 2 inch hail.
0730 PM Tstm Wnd Dmg 1 N Middle Point 40.87N 84.45W
03/26/2026 Van Wert OH Emergency Mngr
semi blown over on US-30 with possible
injuries.
0730 PM Tstm Wnd Dmg 1 N Van Wert 40.88N 84.58W
03/26/2026 Van Wert OH Trained Spotter
Tree down near intersection of Walnut and
third street. Powerlines were also downed in
that area. No information on tree size or
health available.
0735 PM Hail Belmore 41.15N 83.94W
03/26/2026 E1.00 Inch Putnam OH Trained Spotter
0736 PM Hail Ottawa 41.02N 84.05W
03/26/2026 E0.88 Inch Putnam OH Public
.
0736 PM Hail 2 E Prentiss 41.16N 83.98W
03/26/2026 M1.00 Inch Putnam OH Public
0736 PM Hail Ottawa 41.02N 84.04W
03/26/2026 M1.75 Inch Putnam OH Amateur Radio
0737 PM Tstm Wnd Gst 3 ENE Ottawa 41.03N 83.98W
03/26/2026 M56 MPH Putnam OH AWOS
AWOS station KOWX Ottawa.
0737 PM Hail Leipsic 41.10N 83.98W
03/26/2026 M1.00 Inch Putnam OH Public
Photo on Facebook showing quarter size hail
in Leipsic. Time estimated via radar.
0739 PM Hail 3 SE Domestic 40.58N 85.05W
03/26/2026 E0.75 Inch Adams IN Public
Report from mPING: Dime (0.75 in.).
0739 PM Hail 2 E Balbec 40.53N 85.12W
03/26/2026 E1.00 Inch Jay IN Public
0740 PM Hail 3 NNE Michaelsville 40.49N 85.69W
03/26/2026 E1.00 Inch Grant IN Public
Photo on Facebook showing hail estimated to
be a quarter in size near the Grant County
Municipal Airport. Time estimated via radar.
0742 PM Hail Bryant 40.53N 84.96W
03/26/2026 E1.50 Inch Jay IN Public
Photo on Facebook showing large hailstones
estimated to be up to ping pong ball size.
Time estimated via radar.
0742 PM Hail 2 W Bryant 40.53N 84.99W
03/26/2026 E1.00 Inch Jay IN Emergency Mngr
Photo from emergency manager of hail
estimated to be quarter size in West
Liberty. Time estimated via radar.
0745 PM Hail 5 W Bryant 40.53N 85.05W
03/26/2026 M0.75 Inch Jay IN Cocorahs
0748 PM Tstm Wnd Dmg Gomer 40.85N 84.19W
03/26/2026 Allen OH Public
Report on Facebook of trees snapped and a
tree down on home in Gomer. Public estimated
time of 745 PM, radar estimates closer to
748 PM.
0752 PM Tstm Wnd Dmg Cairo 40.83N 84.09W
03/26/2026 Allen OH Public
Large tree uprooted in Cairo near SR 65.
Time estimated via radar.
0758 PM Hail 2 SW La Porte 41.59N 86.73W
03/26/2026 E1.00 Inch La Porte IN Public
Report from mPING: Quarter (1.00 in.).
0800 PM Hail Bryant 40.53N 84.97W
03/26/2026 E1.75 Inch Jay IN Public
Report from mPING: Golf Ball (1.75 in.).
0800 PM Hail Bryant 40.53N 84.96W
03/26/2026 M2.00 Inch Jay IN Public
0802 PM Tstm Wnd Gst 2 WNW Westminster 40.71N 84.02W
03/26/2026 M51 MPH Allen OH AWOS
AWOS station KAOH 2 WNW Westminster.
0803 PM Tstm Wnd Gst 2 WNW Westminster 40.71N 84.02W
03/26/2026 M55 MPH Allen OH AWOS
AWOS station KAOH 2 WNW Westminster.
0805 PM Hail 2 WSW La Porte 41.59N 86.75W
03/26/2026 E0.88 Inch La Porte IN Amateur Radio
Reported at West Elm Street and Marquette
Street.
0807 PM Hail 1 E Bryant 40.53N 84.94W
03/26/2026 E1.75 Inch Jay IN Public
Report from mPING: Golf Ball (1.75 in.).
0807 PM Hail 1 E Bryant 40.53N 84.94W
03/26/2026 E1.75 Inch Jay IN Public
Report from mPING: Golf Ball (1.75 in.).
0828 PM Hail 2 WSW Home Corner 40.51N 85.67W
03/26/2026 E1.00 Inch Grant IN Trained Spotter
0830 PM Hail Gas City 40.49N 85.61W
03/26/2026 E0.88 Inch Grant IN Amateur Radio
.
0830 PM Hail Gas City 40.49N 85.61W
03/26/2026 E1.50 Inch Grant IN Amateur Radio
Hail up to ping pong size reported by
Amateur Radio operator.
0837 PM Tstm Wnd Gst 3 ENE Ottawa 41.03N 83.98W
03/26/2026 M56 MPH Putnam OH AWOS
AWOS station KOWX Ottawa.
0840 PM Hail 2 SW Claypool 41.11N 85.90W
03/26/2026 M0.88 Inch Kosciusko IN Amateur Radio
&&The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:20 PM EDT | Severe Thunderstorm Warning | IWX | Blackford, Grant, Jay, Wells | 25 min |
| Mar 26, 8:23 PM EDT | Special Weather Statement | IWX | Elkhart, Kosciusko, Marshall | 37 min |
| Mar 26, 8:36 PM EDT | Special Weather Statement | IWX | Blackford, Jay | 24 min |
| Mar 26, 8:57 PM EDT | Special Weather Statement | IWX | Allen, Whitley | 33 min |
| Mar 27, 5:12 AM EDT | Small Craft Advisory | IWX | 10 hr | |
| Mar 27, 6:19 AM EDT | River Flood Warning | IWX | Jay | 16 hr |
Nearby
Small Craft Advisories in Indiana, 2026Every small craft advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.